Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/79258
Title: Gaussian estimates for the solutions of some one-dimensional stochastic equations
Authors: Nguyen, Tien Dung
Privault, Nicolas
Torrisi, Giovanni Luca
Keywords: DRNTU::Science::Mathematics::Discrete mathematics
Issue Date: 2015
Source: Nguyen, T. D., Privault, N., & Torrisi, G. L. (2015). Gaussian estimates for the solutions of some one-dimensional stochastic equations. Potential analysis, 43(2), 289-311.
Series/Report no.: Potential analysis
Abstract: Using covariance identities based on the Clark-Ocone representation formula we derive Gaussian density bounds and tail estimates for the probability law of the solutions of several types of stochastic differential equations, including Stratonovich equations with boundary condition and irregular drifts, and equations driven by fractional Brownian motion. Our arguments are generally simpler than the existing ones in the literature as our approach avoids the use of the inverse of the Ornstein-Uhlenbeck operator.
URI: https://hdl.handle.net/10356/79258
http://hdl.handle.net/10220/25437
DOI: 10.1007/s11118-015-9472-7
Rights: © 2015 Springer Science+Business Media Dordrecht. This is the author created version of a work that has been peer reviewed and accepted for publication by Potential Analysis, Springer Science+Business Media Dordrecht. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [Article DOI: http://dx.doi.org/10.1007/s11118-015-9472-7].
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
stochastic_equations.pdf330.83 kBAdobe PDFThumbnail
View/Open

SCOPUSTM   
Citations 10

15
checked on Sep 5, 2020

WEB OF SCIENCETM
Citations 20

9
checked on Oct 24, 2020

Page view(s) 20

464
checked on Oct 29, 2020

Download(s) 20

113
checked on Oct 29, 2020

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.